# SDR CA040709010

- Difficulty date: June 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,192 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1766903
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR LIGHTS WOULD NOT WORK. NOTICED FLAP INDICATOR DARK IN COLOR.  DISCONNECTED WIRE FROM THE  FLAP INDICATOR AND GEAR LIGHTS WORKED. REPLACED INDICATOR AND SYSTEM WORKED NORMAL.
